# SDR SWAA2014101032858

- Difficulty date: August 7, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 30,538 hours, 23,413 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN CRACKED STATION 105 AT MID SPAR.  REPAIRED SKIN IAW CCO.
